MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable
Model Number ENSITE-AMP-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One ensite x amplifier was received for evaluation at tech center.Visual inspection revealed the front ports, rear ports, and chassis show signs of wear consistent with use over time.The front panel was tested for electrical leakage using a digital voltage meter.There was no active volt energy detected to any of the metallic rings to the front plane (isolated).The port connectors for the advisor catheter are also isolators and have no electrical current.The advisor was connected to each port (4, 7, and 8) with no em (electro or magnetic) events.By design the active lines have 500 ohm resistance between them and by design would not create a potential.All testing was done at power-on state, and power-applied in off-state, and non-power connected off-states.The field reported event was not able to be duplicated.Evaluation testing was successful.Based on the information provided to abbott and the investigation performed, the reported event was not able to be confirmed, and the root cause remains undetermined as the amplifier passed all testing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During the procedure, it was noted that the tech was "shocked" when the hd grid was connected to the amplifier.The tech was not injured and no intervention was required.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23513188
Report Number2184149-2025-00180
Device Sequence Number9733310
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(10)8235841
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number8235841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown